# SDR SIMA20140305016

- Difficulty date: March 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT PULLEY SUPPORT CORRODED BETWEEN FRAME 16 & FRAME 17 AT STRINGER 21R.  R & R FWD RT PULLEY SUPPORT BETWEEN FRAME 16 & 17 & STRINGER 21L - 21R IAW SRM 51-40-02.
